# SDR SWAA2024112551348

- Difficulty date: October 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR FRAME BS 294 CRACKED AT LOWER END RBL 56 WL 208.<[01] REFER TO FAULT TTG8Q00WJ92N FOR REPAIR RESOLUTION;[02] VERIFIED CORRECTIVE ACTION 1
